MathSciNet Relay Station
MathSciNet bibliographic data
MR2146203 (2006b:35113) 35J60 (35B60 35P30)
Shibata, Tetsutaro Asymptotic expansion of solutions to nonlinear elliptic eigenvalue problems. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2597–2604 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement